American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 53 of 53 found      Go to page: 1 2

[31] Hiraku Nakajima. Poincar\'e polynomials of the Hilbert schemes (1). University Lecture Series 18 (1999) 59-71.
Book volume table of contents   
View Article: PDF

[32] Hiraku Nakajima. Hilbert scheme on the cotangent bundle of a Riemann surface. University Lecture Series 18 (1999) 79-88.
Book volume table of contents   
View Article: PDF

[33] Geir Ellingsrud and Stein Arild Strømme. An intersection number for the punctual Hilbert scheme of a surface. Trans. Amer. Math. Soc. 350 (1998) 2547-2552. MR 1432198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Atsushi Noma. Ample and spanned vector bundles of top Chern number two on smooth projective varieties. Proc. Amer. Math. Soc. 126 (1998) 35-43. MR 1459141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Francisco Javier Gallego and B. P. Purnaprajna. Degenerations of K3 surfaces in projective space . Trans. Amer. Math. Soc. 349 (1997) 2477-2492. MR 1401520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Anthony V. Geramita and Juan C. Migliore. Reduced Gorenstein codimension three subschemes of projective space. Proc. Amer. Math. Soc. 125 (1997) 943-950. MR 1403128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Pawel Gajer. Intersection Lawson homology. Trans. Amer. Math. Soc. 349 (1997) 1527-1550. MR 1389775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Francisco Javier Gallego, Luis Giraldo and Ignacio Sols. Bounding families of ruled surfaces. Proc. Amer. Math. Soc. 124 (1996) 2943-2951. MR 1363420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Geir Ellingsrud and Stein Arild Strømme. Bott's formula and enumerative geometry. J. Amer. Math. Soc. 9 (1996) 175-193. MR 1317230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Changho Keem. Reducible Hilbert scheme of smooth curves with positive Brill-Noether number . Proc. Amer. Math. Soc. 122 (1994) 349-354. MR 1221726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Eric M. Friedlander and Barry Mazur. Filtrations on the homology of algebraic varieties. Memoirs of the AMS 110 (1994) MR 1211371.
Book volume table of contents   

[42] Marc Coppens. The fat locus of Hilbert schemes of points . Proc. Amer. Math. Soc. 118 (1993) 777-783. MR 1145416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Paulo Lima-Filho. Completions and fibrations for topological monoids . Trans. Amer. Math. Soc. 340 (1993) 127-147. MR 1134758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Sean Keel. Functorial construction of Le Barz's triangle space with applications . Trans. Amer. Math. Soc. 335 (1993) 213-229. MR 1069749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Eric M. Friedlander and H. Blaine Lawson. A theory of algebraic cocycles . Bull. Amer. Math. Soc. 26 (1992) 264-268. MR 1118701.
Abstract, references, and article information   
View Article: PDF

[46] Giuseppe Paxia. On flat families of fat points . Proc. Amer. Math. Soc. 112 (1991) 19-23. MR 1055777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Eric M. Friedlander. Homology using Chow varieties. Bull. Amer. Math. Soc. 20 (1989) 49-53. MR 945300.
Abstract, references, and article information   
View Article: PDF

[48] H. Blaine Lawson Jr. The topological structure of the space of algebraic varieties. Bull. Amer. Math. Soc. 17 (1987) 326-330. MR 903744.
Abstract, references, and article information   
View Article: PDF

[49] Carmen A. Sánchez. Smoothing curves in ${\bf P}\sp 3$ with $p\sb a=1$ . Proc. Amer. Math. Soc. 99 (1987) 613-616. MR 877026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Mark E. Huibregtse. The Albanese mapping for a punctual Hilbert scheme. II. Symmetrized differentials and singularities . Trans. Amer. Math. Soc. 274 (1982) 109-140. MR 670923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Mark E. Huibregtse. The Albanese mapping for a punctual Hilbert scheme. I. Irreducibility of the fibers . Trans. Amer. Math. Soc. 251 (1979) 267-285. MR 531979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Stephen S. Shatz. Degeneration and specialization in algebraic families of vector bundles. Bull. Amer. Math. Soc. 82 (1976) 560-562. MR 0407020.
Abstract, references, and article information   
View Article: PDF

[53] A. Iarrobino. Punctual Hilbert schemes. Bull. Amer. Math. Soc. 78 (1972) 819-823. MR 0308120.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 53 of 53 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia